# SDR DALA2025030701780

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-213
- Aircraft serial: 7165
- Aircraft time: 24,946 hours, 11,963 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3006 AT GATE, PRIOR TO CLOSING BOARDING DOOR, SMOKE WAS DETECTED IN THE AFT GALLEY AND REPORTED COMING THROUGH GASPERS TOWARDS THE MIDDLE OF THE CABIN. BURNING RUBBER SMALL THAT DISSIPATED WHEN APU BLEED TURNED OFF. CORRECTIVE ACTION: INSTALLED NEW RECIRC AIR MIX MANIFOLD PER A321 AMM 21-21. PERFORMED LEVEL B DECONTAMINATION PER A321 AMM 21-00. DETERMINED APU AS SOURCE OF SMELL, SMELL GONE WITH NO BLEED SOURCE FROM APU. R/R CABIN RECIRC FILTERS PER A321 AMM 21-21. (6346832)
